Generic placeholder image

Current Drug Safety

Editor-in-Chief

ISSN (Print): 1574-8863
ISSN (Online): 2212-3911

An Atypical Case of Fulminant Interstitial Pneumonitis Induced by Carbamazepine

Author(s): Hideyuki Narita, Takuro Ozawa, Takahisa Nishiyama, Shohei Matsumoto, Seigo Watanabe and Atsushi Isshiki

Volume 4 , Issue 1 , 2009

Page: [30 - 33] Pages: 4

DOI: 10.2174/157488609787354486

Price: $65

Abstract

Carbamazepine is a therapeutic anticonvulsant, used to manage pain. We often use it to treat trigeminal and post-herpes zoster neuralgias. Interstitial pneumonitis (IP) is a known adverse consequence of using carbamazepine, with bronchiolitis obliterans and organizing pneumonitis. (BOOP) drug-induced IP as typical examples. Here we described a patient with post-herpes zoster neuralgia, who suffered from drug-induced acute IP that differed from cases typically induced by carbamazepine.

Keywords: Carbamazepine, drug-induced interstitial pneumonitis


Rights & Permissions Print Export Cite as
© 2022 Bentham Science Publishers | Privacy Policy